# SDR DALA2023010900162

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 69,094 hours, 22,681 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Condition: Faulted
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SHIP 5805 - FCNT - DUE TO UN-COMMANDED ROLL AND SPOILER EICAS MSG ON DECENT. CORRECTIVE ACTION: FOUND FAULT ON SCM. REPLACED #12 SPOILER AND SCM. C/W ALL RII REQUIREMENTS.
